# SDR CALA0800239

- Difficulty date: March 6, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 49,268 hours, 13,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N485065
- Part serial: 09787
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW WILL NOT OPEN.  REMOVED AND REPLACED CAPTAINS NUMBER 2 SLIDING WINDOW IAW AMM 56-11-02.  OPS CHECK GOOD REF LOG PAGE 7967323 FOR TRIM INSTALLATION.
